# SDR JR2R20170831362

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- Aircraft time: 48,600 hours, 40,122 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59359526
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP LEADING EDGE, GOUGED IN SKIN AND DOUBLER. REPAIRED THE FLAP LEADING EDGE IAW EA 45-2017-102.
